# SDR WVER201604090003

- Difficulty date: April 9, 2016
- Submitted: April 10, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N944LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15075
- Aircraft time: 15,520 hours, 14,921 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INCORPORATING SB670BA-53-041, FOUND CORROSION AROUND THE FASTENER HOLE, ON THE RT FLOORBEAM AT BS 280 ATTACHMENT POINT.  REPAIRED IAW REO 670-53-21-139.
